MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE TEST STRIPS
Model Number 7309
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Weight was left blank as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that she obtained a difference of 30-40 mg/dl between blood glucose readings obtained on two separate contour next link meters.No specific readings were provided.There was no allegation of an adverse event.The customer was advised to return the test strips for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the suspected product for evaluation.The lot # of the contour next test strips involved in the event was provided as 8epeg14b by the customer.However, the expiration date associated with the lot # was provided as 31-mar-2020.Based on the expiration date, the lot # in section d4 of the initial report was captured as 8cpeg14b, corresponding with expiration date of 31-mar-2020.Therefore, during in-house testing, test strips from both lots i.E.Lot # 8epeg14b and lot # 8cpeg14b were used for testing.An in-house testing was performed using the in-house contour next link meter with the in-house contour next test strips from both of the above mentioned lots, which gave satisfactory performance.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next link meter for evaluation.No test strips were returned.An in-house testing was performed using the returned meter with in-house contour next test strips from lot #s 8epeg14b and 8cpeg14b, which gave satisfactory performance.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9481666
Report Number1810909-2019-00569
Device Sequence Number14147520
Product Code NBW
UDI-Device Identifier10301937309509
UDI-Public10301937309509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2020
Device Model Number7309
Device Catalogue Number7309
Device Lot Number8CPEG14B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer02/05/2020
02/12/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/07/2020
02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR